# SDR 99ZZZX1949

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3912Q
- Make and model: Bell 206B
- Aircraft serial: 3271
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206010200133
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND CORROSION AND DEBONDING AT SKIN/SPAR BENEATH GRIP FINGER DOUBLER.
